# SDR AUS20040322

- Difficulty date: March 19, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 4204001
- Condition: Seized
- Location: Hydraulic System
- Part time: 14,930 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC POWER TRANSFER UNIT (PTU) SEIZED.
